Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 62, No. 1 (January, 2010)
T.Okuma Another proof of the end curve theorem for normal surface singularities 1−11
T.Takagi The cuspidal class number formula for certain quotient curves of the modular curve X0(M) by Atkin-Lehner involutions 13−47
G.Lupton; S.B.Smith Whitehead products in function spaces: Quillen model formulae 49−81
H.Ichimura Hilbert-Speiser number fields and the complex conjugation 83−94
S.Wakabayashi On the Cauchy problem for hyperbolic operators of second order whose coefficients depend only on the time variable 95−133
H.Sako Concrete classification and centralizers of certain Z2 x SL(2, Z)-actions 135−166
T.Fiedler; V.Kurlin A 1-parameter approach to links in a solid torus 167−211
M.Kawashima; M.Oka On Alexander polynomials of certain (2, 5) torus curves 213−238
S.Kračmar; Š.Nečasová; P.Penel Anisotropic L2 -- estimates of weak solutions to the stationary Oseen-type equations in 3D-exterior domain for a rotating body 239−268
S.Dragomir; Y.Kamishima Pseudoharmonic maps and vector fields on CR manifolds 269−303
K.Matsumoto; H.Shiga A variant of Jacobi type formula for Picard curves 305−319
D.-C.Chang; D.Yang; Y.Zhou Boundedness of sublinear operators on product Hardy spaces and its application 321−353

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.